I'm now 3 weeks post op from my transphenoidal and the last 2 days I have been feeling extremely anxious and nervous. Today all I feel like doing is crying. I finished my cortisol on monday so I'm no longer on any meds. My tumor was nonfunctioning, no hormones.....are my feelings related to this surgery? I've never had anxiety issues before. i feel really bad when I try to go to a store.....clammy, anxious, light headed..almost like a panic attack. I'm so tired I've not feeling right!!
Try to see your endocrinologist. Your hormones might be off. You doctor can order lab tests and try to figure out what is going on.
Like Rumpled said it might be thyroid. Could be that you need to be on the cortisol still or you were weaned off of it too quickly. I get that panicky/anxious feeling coupled with fatigue when my cortisol is low.
Regardless, after Pituitary surgery your doctor should be tracking all of your pituitary hormones closely as they may need adjustment and it can change over time as you may lose or gain function as you heal from the surgery. Hope that you feel better soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.